Fang, Xin, Littelmann, Peter and Pabiniak, Milena (2018). Simplices in Newton-Okounkov bodies and the Gromov width of coadjoint orbits. Bull. London Math. Soc., 50 (2). S. 202 - 219. HOBOKEN: WILEY. ISSN 1469-2120

Full text not available from this repository.

Abstract

We give a uniform proof for the conjectured Gromov width of rational coadjoint orbits of all compact connected simple Lie groups, by analyzing simplices in Newton-Okounkov bodies.

Item Type: Journal Article
Creators:
CreatorsEmailORCIDORCID Put Code
Fang, XinUNSPECIFIEDUNSPECIFIEDUNSPECIFIED
Littelmann, PeterUNSPECIFIEDUNSPECIFIEDUNSPECIFIED
Pabiniak, MilenaUNSPECIFIEDUNSPECIFIEDUNSPECIFIED
URN: urn:nbn:de:hbz:38-191393
DOI: 10.1112/blms.12130
Journal or Publication Title: Bull. London Math. Soc.
Volume: 50
Number: 2
Page Range: S. 202 - 219
Date: 2018
Publisher: WILEY
Place of Publication: HOBOKEN
ISSN: 1469-2120
Language: English
Faculty: Unspecified
Divisions: Unspecified
Subjects: no entry
Uncontrolled Keywords:
KeywordsLanguage
TORIC DEGENERATIONS; SYMPLECTIC CAPACITIES; CANONICAL BASES; MANIFOLDS; SYSTEMSMultiple languages
MathematicsMultiple languages
Refereed: Yes
URI: http://kups.ub.uni-koeln.de/id/eprint/19139

Downloads

Downloads per month over past year

Altmetric

Export

Actions (login required)

View Item View Item